# SDR CA010621034

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,379 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Regulator
- Part number: 1893013
- Condition: Stuck
- Location: Oil Cooler
- Component: Oil Cooler, 21563113805
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) #2 ENGINE SHUT DOWN IN FLIGHT DUE TO HIGH OIL TEMPERATURE AND DECREASING OIL PRESSURE. MAIN OIL SCREEN INSPECTED AND NO CONTAMINATS WERE PRESENT. THE OIL COOLER REGULATOR WAS STUCK IN THE CLOSED POISITION. THE OIL COOLER REGULATOR WAS REPLACED, AIRCRAFT WAS GROUND RUN AND LEAK CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
